# SDR ASAA2014022107314

- Difficulty date: February 21, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 654769011
- Condition: Corroded
- Location: Bs 727-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT FLOOR PANEL FROM BS 727 - 947 HAS MULTIPLE CORRODED AREAS.  ACFT GROUNDED.  R & R FLOOR PANEL IAW SRM 51-40-02-0G-0.
